ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Акустическая волна в среде с точечными дефектами

Шекоян, А. В. (2015) Акустическая волна в среде с точечными дефектами. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 50 (2). pp. 242-247. ISSN 0002-3035

[img]
Preview
PDF
Download (277Kb) | Preview

    Abstract

    В рамках гамильтонова формализма выведены уравнения для акустической волны, взаимодействующей с точечными дефектами. Изменения количества дефектов с учетом различных взаимодействий описываются кинетическими уравнениями. Համիլտոնյան ֆորմալիզմի սահմաններում` արտածված են կետային դեֆեկտների հետ փոխազդող ակուստիկ ալիքի համար հավասարումներ: Դեֆեկտների փոփոխությունը, հաշվի առնելով դրանց բազմաթիվ փոխազդեցությունները, նկարագրվում են կինետիկ հավասարումներով: In the framework of Hamiltonian formalism the equations for acoustic wave interacting with point defects are derived. Alterations in the number of defects with regard to their various interactions are described by the kinetic equations.

    Item Type: Article
    Additional Information: Ակուստիկ ալիքներ կետային դեֆեկտներ ունեցող միջավայրում; Acoustic wave in a medium with point defects
    Uncontrolled Keywords: Շեկոյան Ա. Վ., Shekoyan A. V.
    Subjects: Q Science > QC Physics > Acoustics. Sound
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 07 May 2015 16:36
    Last Modified: 16 Oct 2019 10:24
    URI: http://physics.asj-oa.am/id/eprint/3501

    Actions (login required)

    View Item